| Catalog Number |
9004050 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/10/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the device was not reading air pressure correctly.Event occurred prior to patient use.No patient harm or adverse effects.
Additional Manufacturer Narrative
Other text: investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Additional Manufacturer Narrative
Other, other text: h3.Device evaluated by manufacturer and h6.Evaluation codes: updated.One device was received.Per visual inspection, no impact or corrosion damage was present.Per functional testing, the readings were below specification.The complaint was confirmed.The root cause was a faulty co2 sensor.It was unknown what caused the malfunction.The product's history records were reviewed and there were no non-conformances nor service-related issues that would have resulted in the reported complaint.Replaced faulty co2 sensor.Replaced "rtc" battery, backup power battery and naphion tubing as a preventative maintenance (pm).The device passed all functional and delivery tests.